RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsov, Valentin Nikolaevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18
Presentations: 3

Number of views:
This page:548
Abstract pages:1875
Full texts:779
References:287
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33938
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216317

Publications in Math-Net.Ru
2018
1. V. N. Kuznetsov, O. A. Matveeva, “Analogue of the Duffin–Scheffer theorem for one class of Dirichlet series with finite-valued coefficients”, Chebyshevskii Sb., 19:4 (2018),  243–251  mathnet  elib
2. V. N. Kuznetsov, O. A. Matveeva, “On the problem of generalized characters”, Chebyshevskii Sb., 19:3 (2018),  210–218  mathnet  elib
3. V. N. Kuznetsov, O. A. Matveeva, “On a problem of Yu. V. Linnik”, Chebyshevskii Sb., 19:3 (2018),  202–209  mathnet  elib
4. V. N. Kuznetsov, O. A. Matveeva, “Almost periodic functions and property of universality of Dirichlet L-functions”, Chebyshevskii Sb., 19:2 (2018),  368–376  mathnet
5. V. N. Kuznetsov, O. A. Matveeva, “Boundary behavior and the problem of analytic continuation of a certain class of Dirichlet series with multiplicative coefficients as an integral functions on the complex plane”, Chebyshevskii Sb., 19:1 (2018),  124–137  mathnet
2017
6. O. A. Matveeva, V. N. Kuznetsov, “On Dirichlet approximation polynomials and some properties of Dirichlet $L$-functions”, Chebyshevskii Sb., 18:4 (2017),  297–305  mathnet
7. O. A. Matveeva, V. N. Kuznetsov, “On the problem of analytical continuation of Dirichlet series with finite coefficients as entire functions onto the complex plane”, Chebyshevskii Sb., 18:4 (2017),  286–296  mathnet
2016
8. V. N. Kuznetsov, O. A. Matveeva, “Approximation approach in certain problems of the theory of Dirichlet series with multiplicative coefficients”, Chebyshevskii Sb., 17:4 (2016),  124–131  mathnet  elib
9. V. N. Kuznetsov, T. A. Kuznetsova, L. V. Bessonov, “Limited operator semigroups and issues of the convergence of the Bubnov–Galerkin method for one class of shallow shells nonlinear equations”, Chebyshevskii Sb., 17:4 (2016),  110–123  mathnet  elib
10. V. N. Kuznetsov, O. A. Matveeva, “On a boundary behavior of a Dirichlet series class with multiplicative coefficients”, Chebyshevskii Sb., 17:3 (2016),  125–134  mathnet  elib
11. V. N. Kuznetsov, O. A. Matveeva, “On the boundary behavior of a class of Dirichlet series”, Chebyshevskii Sb., 17:2 (2016),  162–169  mathnet  elib
2015
12. V. N. Kuznetsov, V. A. Matveev, “On a problem of finding non-trivial zeros of Dirichlet $L$-functions in number fields”, Chebyshevskii Sb., 16:2 (2015),  144–154  mathnet  elib
2013
13. V. N. Kuznetsov, V. V. Krivobok, D. S. Stepanenko, “To the problem of the integrity of the Artin's $L$-functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:4(1) (2013),  23–27  mathnet
2011
14. V. N. Kuznetsov, O. A. Matveeva, “Some problems associated with the distribution of zeros of entire functions defined by Dirichlet series with finite-valued coefficients”, Chebyshevskii Sb., 12:2 (2011),  54–59  mathnet  mathscinet
15. V. N. Kuznetsov, O. A. Polyakova, “On characterization determining entire functions and consistent with Riman's type equation Dirichlet's series with finetly-valued coefficients”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:3(1) (2011),  21–25  mathnet  elib
2010
16. V. N. Kuznetsov, O. A. Polyakova, “The extended Riemann hypothesis and zeros of functions defined by Dirichlet series with periodic coefficients”, Chebyshevskii Sb., 11:1 (2010),  188–198  mathnet  mathscinet
1998
17. V. A. Krys'ko, V. N. Kuznetsov, S. V. Polyakova, “Operator approach to a geometrically nonlinear problem of static stability of plates and shells”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  40–46  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 42:2 (1998), 37–43
1984
18. V. N. Kuznetsov, “Analog of Szegö's theorem for a class of Dirichlet series”, Mat. Zametki, 36:6 (1984),  805–813  mathnet  mathscinet  zmath; Math. Notes, 35:6 (1984), 903–907

Presentations in Math-Net.Ru
1. On an approach to obtain density theorems for Dirichlet $L$-functions of numbers fields
V. N. Kuznetsov, O. A. Matveeva
XVI International Conference Algebra, Number Theory and Discrete Geometry: modern problems, applications and problems of history dedicated to the 80th anniversary of the birth of Professor Michel Desa
May 14, 2019 12:55
2. $L$-
V. N. Kuznetsov, O. A. Matveeva
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 15:30
3.
V. N. Kuznetsov
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 12:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020